# SDR DALA1150006315

- Difficulty date: February 11, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 40,192 hours, 5,131 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Part time: 40,192 hours, 5,131 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS BETWEEN DOORS 1L AND 2L(SEATS AB)INOPERATIVE.  MAINTENANCE RECONNECTED A WIRE NEAR SEAT 10A.  OPERATIONAL CHECK WAS GOOD. (2011-00097)
